# SDR USAA2009101992792

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 30,813 hours, 10,975 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 491
- Condition: Low Pressure
- Location: R2 Door
- Part time: 29,028 hours, 10,415 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1560 - LAX - EMERGENCY EGRESS SYSTEM - CIDS CAUTION LIGHT ON.  MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE TO FULL PER AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
